Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking hydrocodone or oxycodone. Can it come up positive for moriphine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
if taking hydrocodone or oxycodone can it come up positive for moriphine
Posted Sun, 3 Nov 2013 in Drug Abuse
Answered by Dr. Manjeth Kumar G 46 minutes later
Brief Answer:
Yes. False positive result will come.

Detailed Answer:
Welcome to XXXXXXX

I have gone through your query and understand your concern.

Anything containing opiates or opioids will result in a positive on a Morphine drug test.
This includes almost all prescription painkillers ( codeine, hydrocodone, oxycontin, etc.).
Morphine can be detected in your urine for up to four days after consumption, while other opiates may dissipate in only one or two days.

It is better to show your drug prescription by your treating doctor to the concerned authority before undergoing any drug test.
It will help in avoidance of suspicion on you about illicit drug intake by concerned drug control authority.

Hope this helps.
Please reply for further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor